# SDR SWAA2021072095004

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 63,418 hours, 37,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 FWD. ENTRY DOOR GIRT BAR AFT STOW BRACKET NOT SECURE.(MARKED) / [01] FOUND RIVET SHEARED ON BRACKET. R&R FASTENER PER SRM 51-40-02
